J. E. McMillan's Area theorem

Michael O'Neill

Colloquium Mathematicae (1999)

  • Volume: 79, Issue: 2, page 229-234
  • ISSN: 0010-1354

How to cite


O'Neill, Michael. "J. E. McMillan's Area theorem." Colloquium Mathematicae 79.2 (1999): 229-234. <http://eudml.org/doc/210637>.

author = {O'Neill, Michael},
journal = {Colloquium Mathematicae},
language = {eng},
number = {2},
pages = {229-234},
title = {J. E. McMillan's Area theorem},
url = {http://eudml.org/doc/210637},
volume = {79},
year = {1999},

AU - O'Neill, Michael
TI - J. E. McMillan's Area theorem
JO - Colloquium Mathematicae
PY - 1999
VL - 79
IS - 2
SP - 229
EP - 234
LA - eng
UR - http://eudml.org/doc/210637
ER -


  1. L. V. Ahlfors, Conformal Invariants: Topics in Geometric Function Theory, McGraw-Hill, New York, 1973. Zbl0272.30012
  2. J. Garnett and D. Marshall, Harmonic Measure, Cambridge Univ. Press, to appear. 
  3. J. E. McMillan, On the boundary correspondence under conformal mapping, Duke Math. J. 37 (1970), 725-739. Zbl0222.30007
  4. J. E. McMillan, Boundary behavior of a conformal mapping, Acta Math. 123 (1969), 43-67. Zbl0222.30006
  5. C. Pommerenke, Boundary Behavior of Conformal Maps, Springer, Berlin, 1991. 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.